# SDR SWAA2020011340331

- Difficulty date: December 5, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BULKHEAD ANGLE CORRODED AROUND FASTENER HOLES AT BS. 500D, BETWEEN LBL 25.2 TO RBL 25.2. / R&R ANGLE PER SRM.
